陈增敬 + 关注学者
  • 认领成果数 20
  • wos被引 43
  • wos篇均被引 2.26

全部成果分类

显示更多
导出
  • 排序
  • 显示
1. General laws of large numbers under sublinear expectations EI SCIE SCOPUS

作者:Hu, F;Chen, ZJ

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Hu, Feng; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.14,4215-4229

当年影响因子:0.300

资源类型:外文期刊论文

WOS被引频次: 1

2. Large deviation for negatively dependent random variables under sublinear expectation EI SCIE SCOPUS

作者:Chen, ZJ;Feng, XW

作者机构:[Chen, Zengjing; Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.2,400-412

当年影响因子:0.300

资源类型:外文期刊论文

WOS被引频次: 1

3. L-p solutions of anticipated backward stochastic differential equations under monotonicity and general increasing conditions SCIE SCOPUS

作者:Hu, F;Chen, ZJ

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC; REPORTS,2016,Vol.88,Issue.2,267-284

当年影响因子:0.630

资源类型:外文期刊论文

WOS被引频次: 0

4. A general strong law of large numbers for non-additive probabilities and its applications SCIE SCOPUS

作者:Hu, F;Chen, ZJ;Wu, PY

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu, Peoples R China.; [Chen, Zengjing; Wu, Panyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:STATISTICS,2016,Vol.50,Issue.4,733-749

当年影响因子:0.530

资源类型:外文期刊论文

WOS被引频次: 0

5. Fubini-Like Theorem of Real-Valued Choquet Integrals for Set-Valued Mappings SSCI SCIE SCOPUS

作者:Zong, GF;Chen, ZJ;Lan, YT

作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing] Shandong Univ Finance & Econ, Sch Math, Jinan, Peoples R China.; [Chen, Zengjing; Lan, Yuting] Shandong Univ Finance & Econ, Inst Financial Study, Jinan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED; SYSTEMS,2016,Vol.24,Issue.3,387-403

当年影响因子:1.000

资源类型:外文期刊论文

WOS被引频次: 0

6. Strong laws of large numbers for sub-linear expectations SSCI SCIE SCOPUS

作者:Chen, ZJ

作者机构:[Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

当年影响因子:0.761

资源类型:外文期刊论文

WOS被引频次: 2

7. STRONG LAW OF LARGE NUMBERS FOR UPPER SET-VALUED AND FUZZY-SET VALUED PROBABILITY SCIE SCOPUS

作者:Chen, ZJ;Lan, YT;Zong, GF

作者机构:[Chen, Zengjing; Lan, Yuting] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Zong, Gaofeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,435-452

当年影响因子:0.756

资源类型:外文期刊论文

WOS被引频次: 0

8. Invariance principles for the law of the iterated logarithm under G-framework SCIE SCOPUS

作者:Wu, PY;Chen, ZJ

作者机构:[Wu PanYu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

当年影响因子:0.761

资源类型:外文期刊论文

WOS被引频次: 1

9. A New Comparison Theorem of Multidimensional BSDEs SCIE SCOPUS

作者:Wu, PY;Chen, ZJ

作者机构:[Wu, Pan-yu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chen, Zeng-jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,131-138

当年影响因子:0.250

资源类型:外文期刊论文

WOS被引频次: 0

10. How big are the increments of G-Brownian motion? SCIE SCOPUS

作者:Hu, F;Chen, ZJ;Zhang, DF

作者机构:[Hu Feng] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen ZengJing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Zhang DeFei] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.8,1687-1700

当年影响因子:0.761

资源类型:外文期刊论文

WOS被引频次: 1

11. A Weighted Central Limit Theorem Under Sublinear Expectations EI SCIE SCOPUS

作者:Zhang, DF;Chen, ZJ

作者机构:[Zhang, Defei] Honghe Univ, Sch Math, Mengzi 661199, Peoples R China.; [Zhang, Defei; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,Vol.43,Issue.3,566-577

当年影响因子:0.300

资源类型:外文期刊论文

WOS被引频次: 4

12. Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability SCIE SCOPUS

作者:Chen, XY;Chen, ZJ

作者机构:[Chen, Xiaoyan] Ajou Univ, Grad Dept Financial Engn, Suwon 443749, South Korea.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:外文期刊论文

WOS被引频次: 0

13. Harnack inequality for mean-field stochastic differential equations SCIE SCOPUS

作者:Zong, GF;Chen, ZJ

作者机构:[Zong, Gaofeng; Chen, Zengjing] Shandong Univ, Dept Math Sci, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.

来源:STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1424-1432

当年影响因子:0.506

资源类型:外文期刊论文

WOS被引频次: 0

14. A strong law of large numbers for non-additive probabilities EI SCIE SCOPUS CPCI-S

作者:Chen, ZJ;Wu, PY;Li, BM

作者机构:[Chen, Zengjing; Wu, Panyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Li, Baoming] Tsinghua Univ, Sch Publ Policy & Management, Beijing 100084, Peoples R China.

来源:INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.3,365-377

当年影响因子:2.696

资源类型:外文期刊论文;外文会议论文

WOS被引频次: 13

15. Large deviation principle for diffusion processes under a sublinear expectation SCIE SCOPUS

作者:Chen, ZJ;Xiong, J

作者机构:[Xiong Jie] Univ Macau, Dept Math, Macao, Peoples R China.; [Xiong Jie] Univ Tennessee, Dept Math, Knoxville, TN 37996 USA.; [Chen ZengJing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.11,2205-2216

当年影响因子:0.761

资源类型:外文期刊论文

WOS被引频次: 3

16. Exponential stability for stochastic differential equation driven by G-Brownian motion EI SCIE SCOPUS

作者:Zhang, DF;Chen, ZJ

作者机构:[Zhang, Defei; Chen, Zengjing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Defei] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2012,Vol.25,Issue.11,1906-1910

当年影响因子:1.659

资源类型:外文期刊论文

WOS被引频次: 9

17. Representation Theorems for Generators of BSDEs in L-p Spaces SCIE SCOPUS

作者:Song, L; Hu, F; Chen, ZJ

作者机构:[Song, Li; Hu, Feng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Li] Shandong Polytech Univ, Sch Finance, Jinan 250100, Peoples R China.; [Hu, Feng] Qufu Normal Univ, Dept Math, Qufu 273165, Peoples R China.; [Chen, Zeng-jing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.2,255-264

当年影响因子:0.250

资源类型:外文期刊论文

WOS被引频次: 0

18. Strong Laws of Large Numbers for Bernoulli Experiments under Ambiguity CPCI-S

作者:Chen, ZJ;Wu, PY

作者机构:[Chen, Zengjing; Wu, Panyu] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:International Conference on Nonlinear Mathematics for Uncertainty and; Its Applications (NLMUA 2011)

会议日期:SEP 07-09, 2011

来源:NONLINEAR MATHEMATICS FOR UNCERTAINTY AND ITS APPLICATIONS,2011,Vol.100,19-30

资源类型:外文会议论文

WOS被引频次: 5

19. The relationship between risk measures and choquet expectations in the framework of g-expectations SSCI SCIE SCOPUS

作者:He, K;Hu, MS;Chen, ZJ

作者机构:[He, Kun; Hu, Mingshang; Chen, Zengjing] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [He, Kun] Donghua Univ, Coll Sci, Shanghai 201600, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2009,Vol.79,Issue.4,508-512

当年影响因子:0.506

资源类型:外文期刊论文

WOS被引频次: 3

20. Stochastic Differential Equations and Related Topics

作者:陈增敬

出版信息:Science Press

TOP